Alert archive / Florida / Tornado Warnings in 2008

Tornado Warning 54, NWS Miami, FL

August 19, 2008Palm Beach County, Florida

NWS Miami, FL issued this tornado warning at Aug 19, 2008, 5:59 AM EDT for Palm Beach County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2008, 5:59 AM EDT (09:59 UTC)
Expired
Aug 19, 2008, 6:30 AM EDT
In force
31 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 117 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 10:44 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 10.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2008-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1454 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2008-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1454 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KMFL 190959
TORMFL
FLC099-191030-
/O.NEW.KMFL.TO.W.0054.080819T0959Z-080819T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
559 AM EDT TUE AUG 19 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 630 AM EDT

* AT 555 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  POSSIBLE TORNADO NEAR LOXAHATCHEE NATIONAL WILDLIFE 
  REFUGE...MOVING NORTH AT 34 MPH.

* THE TORNADO WILL BE NEAR...
  LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
  WELLINGTON...
  ROYAL PALM BEACH...
  LION COUNTRY SAFARI...
  AND SURROUNDING COMMUNITIES.

IF YOU ARE NEAR THE PATH OF A TORNADO...SEEK SHELTER IN A STURDY
BUILDING ON THE LOWEST FLOOR...AWAY FROM OUTSIDE WALLS AND WINDOWS.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EDT TUESDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2679 8046 2688 8023 2655 8016 2650 8015
      2644 8028
TIME...MOT...LOC 0957Z 159DEG 29KT 2652 8021

$$

DG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Aug 19, 5:53 AM EDT, 6 minutes earlier.

Area forecast discussion, Aug 19, 5:53 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
553 AM EDT TUE AUG 19 2008

.UPDATE...TS FAY CONTINUES TO MOVE INTO COLLIER COUNTY THIS
MORNING AND ALL HURRICANE WARNINGS HAVE BEEN DISCONTINUED...
HOWEVER TROPICAL STORM WARNINGS REMAIN IN EFFECT UNTIL THE STORM
EXITS.

&&

.PREV DISCUSSION... /ISSUED 447 AM EDT TUE AUG 19 2008/

DISCUSSION...TROPICAL STORM FAY MOVING ONTO THE COLLIER COUNTY
COAST. WIDESPREAD RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TO
CONTINUE INTO A LARGE PORTION OF TODAY WITH THE STORM, BUT
A DECREASE IN COVERAGE CAN BE EXPECTED TO FAIRLY RAPIDLY OCCUR ONCE
THE CENTER PASSES TO THE NORTHEAST AS DRIER AIR WRAPS AROUND THE
SYSTEM. ALSO, WITH THE SYSTEM PASSING NORTH... HELICITIES WILL
DECREASE FROM SOUTH TO NORTH TODAY. FAY IS EXPECTED TO CONTINUE ON
A GENERALLY NORTHERLY COURSE TODAY AND MOVER INTO CENTRAL SECTIONS
OF FL WEDNESDAY, YET ONLY TO SLOW AND POSSIBLY MOVE ERRATICALLY OVER
THE SOUTHEASTERN STATES AND SURROUNDING COASTAL WATERS. THIS MAKES
THE FORECAST VERY PROBLEMATIC FOR NOT ONLY S FL BUT FOR THE REST
OF THE STATE AS WELL. IN S FL, PENDING ON HOW FAST THE SYSTEM
PULLS AWAY WINDS MAY DECREASE SLOWER OR FASTER THAN ANTICIPATED AS
THE GRADIENT RELAXES, AND FOR THE POPS... KEPT WORDING NUMEROUS
INTO THURSDAY AS DEEP MOISTURE WILL CONTINUE TO STREAM OVER THE AREA.

THE END OF THE WEEK AND THROUGH THE WEEKEND, PORTRAYED SLIGHTLY
LOWER POPS AS HOPEFULLY FAY MOVES AWAY AND THE SUB TROPICAL RIDGE
NUDGES IN, BUT CONFIDENCE IN EXTENDED FORECAST IS ON THE LOWER SIDE.

MARINE...INCLEMENT MARINE CONDITIONS WILL EXIST THROUGH TODAY AND
INTO TONIGHT AS TROPICAL STORM MOVES ACROSS THE AREA. FAY IS
EXPECTED TO MOVE OVER THE EAST CENTRAL SECTIONS OF FLORIDA DURING
WEDNESDAY WITH A SLOWLY LOOSENING PRESSURE GRADIENT BEHIND THE
CYCLONE... HOWEVER HIGHER WINDS WILL KEEP SEAS IN THE ATLANTIC
COASTAL WATERS TO AROUND 7 FEET INTO THURSDAY MORNING. BY THE END
OF THE WEEK AND INTO THE WEEKEND THE SUB TROPICAL RIDGED IS
EXPECTED TO REBUILD INTO S FL WITH TRANQUIL MARINE CONDITIONS EXPECTED.

FIRE WEATHER...NO PROBLEMS OR CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  85  74  90  74 / + 70 70 40
FORT LAUDERDALE  86  74  89  75 / + 60 70 40
MIAMI            86  75  90  75 / + 60 60 30
NAPLES           84  79  88  77 / 90 40 50 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-
     FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ168-
     FLZ172-FLZ173-FLZ174.

     TROPICAL STORM WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR
     FLZ063-FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-
     FLZ074.

     TROPICAL STORM WARNING FOR FLZ069-FLZ075-FLZ168-FLZ172-FLZ173-
     FLZ174.

AM...TROPICAL STORM WARNING FOR AMZ610-AMZ630-AMZ650-AMZ651-AMZ670-
     AMZ671.

GM...TROPICAL STORM WARNING FOR GMZ656-GMZ657-GMZ676.

&&

TINGLER
Hazardous weather outlook, Aug 19, 4:55 AM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATE
NATIONAL WEATHER SERVICE MIAMI FL
455 AM EDT TUE AUG 19 2008

UPDATE FOR CHANGE IN WARNINGS

FLZ063-066>075-168-172>174-191800-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL
BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
455 AM EDT TUE AUG 19 2008

...TROPICAL STORM WARNING SOUTHWEST GULF COAST AND ATLANTIC AND
ADJACENT WATERS...
...TROPICAL STORM WIND WARNING REMAINDER OF MAINLAND SOUTH
FLORIDA...
...FLOOD WATCH IN EFFECT ENTIRE MAINLAND...
...TORNADO WATCH IN EFFECT UNTIL 800 EDT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SEE THE HURRICANE LOCAL STATEMENT ISSUED BY THE MIAMI NATIONAL
WEATHER SERVICE IN MIAMI TO GET DETAILS ABOUT THE WEATHER EFFECTS
ON SOUTH FLORIDA FROM THIS TROPICAL STORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON WEDNESDAY
THROUGH SUNDAY. LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE
PRIMARY RISKS FROM THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AS TROPICAL STORM FAY
AFFECTS SOUTH FLORIDA.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Aug 19, 4:22 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
422 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     HAIL             NAPLES                  26.14N 81.80W
08/19/2008  E1.00 INCH       COLLIER            FL   EMERGENCY MNGR

            COLLIER EM REPORTED QUARTER SIZED HAIL OFF FIDDLERS CREEK
            NEAR MAINSAIL... NORTH OF MARCO ISLAND OFF HIGHWAY 91

0400 AM     TROPICAL STORM   EVERGLADES CITY         25.86N 81.39W
08/19/2008                   COLLIER            FL   OFFICIAL NWS OBS

            EVERGLADES CITY...EGC... HANDAR REPORTED SUSTAINED WIND
            OF 32 MPH WITH GUST TO 53 MPH

&&

EBAUGH
Local storm report, Aug 19, 4:37 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
437 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TROPICAL STORM   KEY BISCAYNE            25.69N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            FWY BUOY REPORTED 40 KTS WINDS GUSTING TO 46 KTS AT 750Z.

0406 AM     TROPICAL STORM   VIRGINIA KEY            25.75N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            VIK REPORTED 34 KTS WINDS GUSTING TO 42 KTS AT 806Z.

0410 AM     TROPICAL STORM   MIAMI BEACH             25.81N 80.13W
08/19/2008                   MIAMI-DADE         FL   MESONET

            MBF HANDAR REPORTED 34 KTS WINDS GUSTING TO 42 KTS AT
            810Z.

&&

RIVERA
Special weather statement, Aug 19, 4:38 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 AM EDT TUE AUG 19 2008

FLZ069-070-075-190930-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY
FL-
438 AM EDT TUE AUG 19 2008

...TROPICAL STORM FAY HAS MOVED ONTO THE SOUTHWEST FLORIDA COAST...

TROPICAL STORM FAY HAS MOVED UPON THE SOUTHWEST FLORIDA COAST
BETWEEN MARCO ISLAND AND CHOKOLOSKEE. VERY GUSTY STRONG TROPICAL
STORM FORCE WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS
AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS...CAN BE
EXPECTED FROM THE COAST INLAND FROM ROUTE 29 WEST TO THE COAST AND
NORTHWARD ACROSS ALLIGATOR ALLEY.

VERY HEAVY RAINS WILL FALL...POSSIBLY UP TO 1 TO 2 INCHES AN HOUR
...WITH FLOODING POSSIBLE ACROSS SOUTHWEST COLLIER COUNTY.

ALSO...THIS WILL BE AN ENVIRONMENT FAVORABLE FOR TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT FOR SOUTHERN FLORIDA THROUGH 800
EDT.

LAT...LON 2619 8169 2619 8126 2580 8127 2580 8135
      2583 8135 2587 8147 2589 8148 2584 8151
      2587 8152 2591 8161 2589 8163 2592 8164
      2589 8168 2586 8166 2584 8168 2584 8169
      2597 8169 2597 8167 2598 8169
TIME...MOT...LOC 0838Z 270DEG 0KT 2632 8094 2582 8094

JR
Local storm report, Aug 19, 4:51 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
451 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TROPICAL STORM   EVERGLADES CITY         25.86N 81.39W
08/19/2008                   COLLIER            FL   OFFICIAL NWS OBS

            WIND GUST TO 60 MPH REPORTED AT EVERGLADES CITY HANDAR

&&

RLP
Special weather statement, Aug 19, 5:00 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
500 AM EDT TUE AUG 19 2008

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-
676-191030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
500 AM EDT TUE AUG 19 2008

...TROPICAL STORM FAY MOVING ONTO THE COLLIER COUNTY COAST...
...RAIN BANDS CONTINUE TO MOVE ACROSS SOUTH FLORIDA...
...RISK OF TORNADOES MAINLY NORTH OF ALLIGATOR ALLEY...
...RAIN FALL ACCUMULATING RAPIDLY OVER MOST OF SOUTH FLORIDA...

RAIN BANDS FROM TROPICAL STORM FAY...LOCATED OVER THE SOUTHWEST
COLLIER COUNTY...WILL CONTINUE TO PROPAGATE NORTHWARD OVER SOUTH
FLORIDA. THE RAIN BANDS WILL BE CAPABLE OF PRODUCING QUICK TORNADOES
AND VERY HEAVY SQUALLS RESULTING POTENTIALLY IN LOCALLY HEAVY RAIN
AMOUNTS.

RAINFALL...SINCE 7 AM MONDAY MORNING...RANGES FROM 4 TO NEARLY 6
INCHES ON THE SOUTHWEST FLORIDA COAST ACROSS THE CENTRAL INTERIOR
OF SOUTH FLORIDA TO CENTRAL PALM BEACH COUNTY...WITH 2 TO 4 INCHES
JUST ABOUT EVERYWHERE ELSE IN SOUTH FLORIDA.

TORRENTIAL DOWNPOURS WILL CONTINUE AS THE RAIN BANDS ROTATE AROUND
FAY. RAINFALL OF 2 TO 4 INCHES IN A SHORT PERIOD OF TIME WILL BE
POSSIBLE...LEADING TO QUICK FLOODING OF STREETS AND POORLY DRAINED
AREAS.

THE TORNADO THREAT IN THIS AREAS SOUTH OF ALLIGATOR ALLEY
WILL SLOWLY SUBSIDE DURING THE MORNING HOURS.

TROPICAL STORM FAY WILL CONTINUE TO MOVE NORTH NORTHEAST AT 9 MPH
INTO SOUTH CENTRAL FLORIDA.

JR
Local storm report, Aug 19, 5:10 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
510 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TROPICAL STORM   EVERGLADES CITY         25.86N 81.39W
08/19/2008                   COLLIER            FL   MESONET

            EGC HANDAR REPORTED 36 KTS GUSTING TO 50 KTS AT 830Z.

0445 AM     TROPICAL STORM   EVERGLADES CITY         25.86N 81.39W
08/19/2008                   COLLIER            FL   MESONET

            EGC HANDAR REPORTED 36 KTS WINDS GUSTING TO 52 KTS AT
            845Z.

&&

RIVERA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:27 PM EDTSpecial Marine WarningMFL63 min
Aug 18, 9:45 PM EDTTornado WarningMFLCollier15 min
Aug 18, 10:01 PM EDTTornado WarningMFLBroward14 min
Aug 18, 10:03 PM EDTTornado WarningMFLCollier15 min
Aug 18, 10:32 PM EDTSpecial Marine WarningMFL28 min
Aug 19, 12:30 AM EDTSpecial Marine WarningMFL60 min
Aug 19, 12:41 AM EDTTornado WarningMFLPalm Beach19 min
Aug 19, 1:02 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 1:13 AM EDTSpecial Marine WarningMFL92 min
Aug 19, 1:28 AM EDTTornado WarningMFLPalm Beach32 min
Aug 19, 1:57 AM EDTTornado WarningMFLCollier, Hendry63 min
Aug 19, 2:04 AM EDTTornado WarningMFLPalm Beach41 min
Aug 19, 2:08 AM EDTSpecial Marine WarningMFL67 min
Aug 19, 2:37 AM EDTSpecial Marine WarningMFL83 min
Aug 19, 2:55 AM EDTTornado WarningMFLPalm Beach50 min
Aug 19, 3:01 AM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Aug 19, 3:07 AM EDTSpecial Marine WarningMFL83 min
Aug 19, 3:07 AM EDTTornado WarningMFLCollier, Hendry53 min
Aug 19, 3:35 AM EDTTornado WarningMFLCollier40 min
Aug 19, 3:43 AM EDTTornado WarningMFLPalm Beach47 min
Aug 19, 3:53 AM EDTSpecial Marine WarningMFL112 min
Aug 19, 4:25 AM EDTTornado WarningMFLPalm Beach20 min
Aug 19, 4:36 AM EDTTornado WarningMFLPalm Beach24 min
Aug 19, 4:38 AM EDTSpecial Weather StatementMFLCollier52 min
Aug 19, 4:51 AM EDTAreal Flood AdvisoryMFLCollier114 min
Aug 19, 5:00 AM EDTTornado WarningMFLHendry, Palm Beach30 min
Aug 19, 5:02 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 5:07 AM EDTTornado WarningMFLPalm Beach23 min
Aug 19, 5:25 AM EDTSpecial Marine WarningMFL50 min
Aug 19, 5:30 AM EDTTornado WarningMFLGlades, Hendry, Palm Beach30 min
Aug 19, 5:36 AM EDTTornado WarningMFLMiami-Dade24 min
Aug 19, 5:43 AM EDTAreal Flood WarningMFLCollier11 hr
Aug 19, 5:49 AM EDTTornado WarningMFLPalm Beach26 min
Aug 19, 5:50 AM EDTSpecial Marine WarningMFL55 min
Aug 19, 6:10 AM EDTSpecial Marine WarningMFL2 hr
Aug 19, 6:31 AM EDTSpecial Weather StatementMFLCollier, Hendry59 min
Aug 19, 6:48 AM EDTTornado WarningMFLPalm Beach27 min
Aug 19, 7:10 AM EDTTornado WarningMFLPalm Beach20 min
Aug 19, 7:15 AM EDTTornado WarningMFLPalm Beach30 min
Aug 19, 7:29 AM EDTSpecial Weather StatementMFLHendry61 min
Aug 19, 7:32 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 7:33 AM EDTSpecial Marine WarningMFL27 min
Aug 19, 7:38 AM EDTTornado WarningMFLMonroe22 min
Aug 19, 7:40 AM EDTTornado WarningMFLBroward, Miami-Dade35 min
Aug 19, 8:01 AM EDTTornado WarningMFLPalm Beach44 min
Aug 19, 8:01 AM EDTTornado WarningMFLMonroe29 min
Aug 19, 8:49 AM EDTSpecial Weather StatementMFLHendry56 min
Aug 19, 9:02 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 9:14 AM EDTFlash Flood WarningMFLPalm Beach3 hr
Aug 19, 9:15 AM EDTFlash Flood WarningMFLHendry3 hr
Aug 19, 9:35 AM EDTTornado WarningMFLPalm Beach25 min
Aug 19, 9:44 AM EDTSpecial Weather StatementMFLHendry61 min
Aug 19, 10:49 AM EDTSpecial Weather StatementMFLGlades, Hendry56 min
Aug 19, 11:40 AM EDTSpecial Marine WarningMFL65 min
Aug 19, 12:15 PM EDTFlash Flood WarningMFLPalm Beach3 hr
Aug 19, 12:16 PM EDTFlash Flood WarningMFLGlades, Hendry3 hr
Aug 19, 12:34 PM EDTAreal Flood WarningMFLCollier, Glades, Hendry4 hr
Aug 19, 12:35 PM EDTSpecial Weather StatementMFLGlades85 min
Aug 19, 12:39 PM EDTSpecial Marine WarningMFL111 min
Aug 19, 12:42 PM EDTSmall Craft AdvisoryMFL55 hr
Aug 19, 12:47 PM EDTSpecial Weather StatementMFLGlades, Hendry58 min
Aug 19, 12:55 PM EDTSpecial Weather StatementMFLGlades, Hendry50 min
Aug 19, 1:38 PM EDTHurricane Local StatementMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach8 hr
Aug 19, 1:41 PM EDTSpecial Weather StatementMFLGlades64 min
Aug 19, 2:38 PM EDTSpecial Weather StatementMFLGlades67 min
Aug 19, 3:28 PM EDTFlash Flood WarningMFLGlades2 hr
Aug 19, 3:48 PM EDTRiver Flood WarningMFLGlades9 days
Aug 19, 4:00 PM EDTSpecial Marine WarningMFL60 min
Aug 19, 5:03 PM EDTSpecial Marine WarningMFL87 min
Aug 19, 5:29 PM EDTFlash Flood WarningMFLGlades7 hr
Aug 19, 6:34 PM EDTSpecial Marine WarningMFL86 min

Nearby

Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.